# SDR ASAA12511583

- Difficulty date: May 14, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 8,229 hours, 2,636 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A720210
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE CONNECT ACCESS DOOR OTBD LATCH LOCATION FWD LWR CHORD WEAR NOTED.  ACFT GROUNDED. REMOVED STOP PAD AND FOUND .040 DEEP WEAR AT PAD LOCATION IN CHORD UPPER SURFACE OUT OF LIMITS IAW SRM 53-40-71, AD 1, DETAIL C. ACCOMPLISHED HFEC OF AFFECTED AREA POST BLEND OUR REF EA 800, 53EA PRLIM SET 2 NO FUTHER DAMGE NOTED.  ACCOMPLISHED EA 800, 53EA, 08024 ALL STEPS FOR RT ECS HIGH PRESSURE DOOR LATCH WEAR ON CHORD.
